Alert archive / New Mexico / High Wind Warnings in 2010
High Wind Warning 16, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind warning at Mar 25, 2010, 1:43 PM MDT for Eddy County, Lea County, New Mexico. It took effect at Mar 26, 2010, 12:00 PM MDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 25, 2010, 1:43 PM MDT (19:43 UTC)
- In effect from
- Mar 26, 2010, 12:00 PM MDT
- Expired
- Mar 27, 2010, 11:53 AM MDT
- In force
- 24 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM
The radar
The Midland/Odessa radar (KMAF), 175 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 7.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -146 m²/s²
- 0-3 km storm-relative helicity
- -89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
415 WWUS74 KMAF 251943 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 243 PM CDT THU MAR 25 2010 ...HIGH WINDS EXPECTED IN THE GUADALUPE MOUNTAINS FRIDAY AFTERNOON INTO SATURDAY MORNING... ...HIGH WINDS POSSIBLE IN THE DAVIS MOUNTAINS FRIDAY EVENING INTO SATURDAY MORNING... .HIGH WINDS ARE EXPECTED TO IMPACT THE GUADALUPE AND DAVIS MOUNTAINS EARLY THIS WEEKEND AS AN UPPER LEVEL STORM SYSTEM APPROACHES THE REGION FROM THE NORTHWEST FRIDAY AFTERNOON. STRONG MID LEVEL WINDS AND A TIGHT SURFACE PRESSURE GRADIENT WILL ACCOMPANY THE STORM SYSTEM...WHICH WILL RESULT IN HIGH WESTERLY WINDS ACROSS THE GUADALUPE MOUNTAINS BEGINNING FRIDAY AFTERNOON. THE WINDS ARE THEN EXPECTED INCREASE IN THE DAVIS MOUNTAINS BEGINNING FRIDAY NIGHT...BUT THERE IS MORE UNCERTAINTY IN THE WIND SPEED...THEREFORE THE HIGH WIND WATCH CONTINUES IN THE DAVIS MOUNTAINS. NMZ027-TXZ258-260400- /O.UPG.KMAF.HW.A.0007.100326T1800Z-100328T0000Z/ /O.NEW.KMAF.HW.W.0016.100326T1800Z-100327T1800Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 143 PM MDT THU MAR 25 2010 ...HIGH WIND WARNING IN EFFECT FROM NOON FRIDAY TO NOON MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON FRIDAY TO NOON MDT SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WESTERLY WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS BEGINNING FRIDAY AFTERNOON. SUSTAINED WIND SPEEDS NEAR 45 TO 55 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED. THESE WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE DIMINISHING SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ TXZ074-260400- /O.EXT.KMAF.HW.A.0007.100327T0200Z-100327T1800Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 243 PM CDT THU MAR 25 2010 ...HIGH WIND WATCH NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON... THE HIGH WIND WATCH IS NOW IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON. STRONG WESTERLY WINDS MAY DEVELOP FRIDAY EVENING ACROSS THE DAVIS MOUNTAINS. LOCATIONS ABOVE 6000 FEET MAY EXPERIENCE SUSTAINED WIND SPEEDS NEAR 35 TO 45 MPH WITH GUSTS UP TO 60 MPH. CONDITIONS WILL IMPROVE SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
5 follow-up statements
353 WWUS74 KMAF 260901 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 401 AM CDT FRI MAR 26 2010 ...HIGH WINDS EXPECTED IN THE GUADALUPE MOUNTAINS THIS AFTERNOON INTO SATURDAY MORNING... ...HIGH WINDS EXPECTED IN THE DAVIS MOUNTAINS FRIDAY EVENING INTO SATURDAY MORNING... .HIGH WINDS ARE EXPECTED TO IMPACT THE GUADALUPE AND DAVIS MOUNTAINS TODAY THROUGH MIDDAY TOMORROW...AS AN UPPER LEVEL STORM SYSTEM APPROACHES THE REGION FROM THE NORTHWEST THIS AFTERNOON. STRONG MID LEVEL WINDS AND A TIGHT SURFACE PRESSURE GRADIENT WILL ACCOMPANY THE STORM SYSTEM...WHICH WILL RESULT IN HIGH WESTERLY WINDS ACROSS THE GUADALUPE MOUNTAINS BEGINNING THIS AFTERNOON. THE WINDS ARE THEN EXPECTED TO INCREASE IN THE DAVIS MOUNTAINS LATER THIS EVENING. TXZ074-261715- /O.UPG.KMAF.HW.A.0007.100327T0200Z-100327T1800Z/ /O.NEW.KMAF.WI.Y.0013.100326T1800Z-100327T0200Z/ /O.EXB.KMAF.HW.W.0016.100327T0200Z-100327T1800Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 401 AM CDT FRI MAR 26 2010 ...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 9 PM THIS EVENING TO 1 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM CDT SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. STRONG WESTERLY WINDS WILL DEVELOP FRIDAY EVENING ACROSS THE DAVIS MOUNTAINS. LOCATIONS ABOVE 6000 FEET WILL EXPERIENCE SUSTAINED WIND SPEEDS NEAR 45 TO 55 MPH WITH GUSTS UP TO 75 MPH. CONDITIONS WILL IMPROVE BY EARLY SATURDAY AFTERNOON. UNTIL THEN...EXPECT SUSTAINED SOUTHWESTERLY WINDS NEAR 30 TO 40 MPH WITH GUSTS UP TO 50 MPH ACROSS THE HIGHER TERRAIN THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ028-029-TXZ057-261715- /O.EXB.KMAF.HW.W.0016.100326T1800Z-100327T0200Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...VAN HORN 401 AM CDT FRI MAR 26 2010 /301 AM MDT FRI MAR 26 2010/ ...HIGH WIND WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. STRONG WESTERLY WINDS ARE EXPECTED ACROSS THE VAN HORN AND HIGHWAY 54 CORRIDOR...EDDY COUNTY...AND NORTHERN LEA COUNTY BEGINNING THIS AFTERNOON. SUSTAINED WIND SPEEDS NEAR 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. THE WINDS WILL BEGIN TO DECREASE NEAR SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027-TXZ258-261715- /O.CON.KMAF.HW.W.0016.100326T1800Z-100327T1800Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 301 AM MDT FRI MAR 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON MDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO NOON MDT SATURDAY. STRONG WESTERLY WINDS ARE EXPECTED IN THE GUADALUPE MOUNTAINS BEGINNING THIS AFTERNOON. SUSTAINED WIND SPEEDS NEAR 45 TO 55 MPH WITH GUSTS UP TO 75 MPH ARE EXPECTED. THESE WINDS WILL CONTINUE INTO SATURDAY MORNING BEFORE DIMINISHING SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ NMZ033-034-TXZ045>048-050>053-058>063-067>070-075-080-261715- /O.NEW.KMAF.WI.Y.0013.100326T1800Z-100327T0200Z/ CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN- SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...SNYDER...ANDREWS...STANTON...BIG SPRING... COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE...FORT STOCKTON...MARFA 401 AM CDT FRI MAR 26 2010 /301 AM MDT FRI MAR 26 2010/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 9 PM CDT /8 PM MDT/ THIS EVENING. STRONG SOUTHERLY TO SOUTHWESTERLY WINDS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO. SUSTAINED WIND SPEEDS NEAR 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL IMPACT THE REGION. THE WINDS WILL BEGIN TO DECREASE NEAR SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
963 WWUS74 KMAF 261956 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 256 PM CDT FRI MAR 26 2010 ...HIGH WINDS TO CONTINUE IN THE GUADALUPE MOUNTAINS THROUGH SATURDAY MORNING... ...HIGH WINDS EXPECTED IN THE DAVIS MOUNTAINS THIS EVENING INTO SATURDAY MORNING... .HIGH WINDS ARE EXPECTED IN THE GUADALUPE AND DAVIS MOUNTAINS THROUGH MIDDAY TOMORROW AS AN UPPER LEVEL STORM SYSTEM APPROACHES THE REGION. STRONG MID LEVEL WINDS AND A TIGHT SURFACE PRESSURE GRADIENT WILL ACCOMPANY THE STORM SYSTEM...WHICH WILL CAUSE THE STRONG WESTERLY WINDS IN THE GUADALUPE MOUNTAINS TO SPREAD INTO THE DAVIS MOUNTAINS LATER THIS EVENING. AREAS IN LOWER ELEVATIONS WILL EXPERIENCE VERY WINDY CONDITIONS INTO EARLY THIS EVENING BEFORE CONDITIONS IMPROVE OVERNIGHT. TXZ074-270400- /O.CON.KMAF.HW.W.0016.100327T0200Z-100327T1800Z/ /O.CON.KMAF.WI.Y.0013.000000T0000Z-100327T0200Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 256 PM CDT FRI MAR 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM CDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 PM CDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. VERY WINDY CONDITIONS THIS AFTERNOON WILL DETERIORATE TONIGHT AS STRONG WESTERLY WINDS WILL DEVELOP ACROSS THE DAVIS MOUNTAINS. LOCATIONS ABOVE 6000 FEET WILL EXPERIENCE SUSTAINED WIND SPEEDS NEAR 45 TO 55 MPH WITH GUSTS UP TO 70 MPH. CONDITIONS WILL IMPROVE BY EARLY SATURDAY AFTERNOON. UNTIL THEN... EXPECT SUSTAINED SOUTHWESTERLY WINDS NEAR 30 TO 40 MPH WITH GUSTS UP TO 50 MPH ACROSS THE HIGHER TERRAIN THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ027-TXZ258-270400- /O.CON.KMAF.HW.W.0016.000000T0000Z-100327T1800Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 156 PM MDT FRI MAR 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT SATURDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT SATURDAY FOR THE GUADALUPE MOUNTAINS. STRONG WESTERLY WINDS WILL CONTINUE IN THE GUADALUPE MOUNTAINS THROUGH EARLY SATURDAY MORNING. SUSTAINED WIND SPEEDS NEAR 45 TO 55 MPH WITH GUSTS UP TO 75 MPH ARE EXPECTED. THESE WINDS WILL DIMINISH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ NMZ028-029-TXZ057-270200- /O.CON.KMAF.HW.W.0016.000000T0000Z-100327T0200Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...VAN HORN 256 PM CDT FRI MAR 26 2010 /156 PM MDT FRI MAR 26 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR THE EDDY COUNTY PLAINS AND NORTHERN LEA COUNTY. STRONG WESTERLY WINDS ARE EXPECTED ACROSS THE VAN HORN AND HIGHWAY 54 CORRIDOR...EDDY COUNTY...AND NORTHERN LEA COUNTY. SUSTAINED WIND SPEEDS NEAR 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. THE WINDS WILL BEGIN TO DECREASE NEAR SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ033-034-TXZ045>048-050>053-058>063-067>070-075-080-270200- /O.CON.KMAF.WI.Y.0013.000000T0000Z-100327T0200Z/ CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN- SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...SNYDER...ANDREWS...STANTON...BIG SPRING... COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE...FORT STOCKTON...MARFA 256 PM CDT FRI MAR 26 2010 /156 PM MDT FRI MAR 26 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING. VERY WINDY CONDITIONS ARE EXPECTED TO CONTINUE INTO EARLY THIS EVENING ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO. SOUTHERLY TO SOUTHWESTERLY SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL BEGIN TO DECREASE NEAR SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
815 WWUS74 KMAF 270105 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 805 PM CDT FRI MAR 26 2010 ...HIGH WINDS TO CONTINUE IN THE GUADALUPE AND DAVIS MOUNTAINS THROUGH SATURDAY MORNING... ...VERY WINDY CONDITIONS ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO THIS EVENING... .HIGH WINDS IN THE GUADALUPE AND DAVIS MOUNTAINS WILL CONTINUE THROUGH MIDDAY TOMORROW AS AN UPPER LEVEL STORM SYSTEM APPROACHES THE REGION. STRONG MID LEVEL WINDS AND A TIGHT SURFACE PRESSURE GRADIENT WILL ACCOMPANY THE STORM SYSTEM...WHICH WILL BRING STRONG WESTERLY WINDS TO THE GUADALUPE AND DAVIS MOUNTAINS THROUGH SATURDAY MORNING. AREAS IN LOWER ELEVATIONS WILL EXPERIENCE VERY WINDY CONDITIONS INTO EARLY THIS EVENING BEFORE CONDITIONS IMPROVE OVERNIGHT. TXZ074-271030- /O.CAN.KMAF.WI.Y.0013.000000T0000Z-100327T0200Z/ /O.EXT.KMAF.HW.W.0016.100327T0105Z-100327T1800Z/ DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITY OF...ALPINE 805 PM CDT FRI MAR 26 2010 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 1 PM CDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE WIND ADVISORY. THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY. STRONG WESTERLY WINDS ACROSS THE DAVIS MOUNTAINS...ESPECIALLY ABOVE 6000 FEET...WILL CONTINUE INTO SATURDAY MORNING. SUSTAINED WEST WINDS NEAR 45 TO 55 MPH WITH GUSTS UP TO 70 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ027-TXZ258-271030- /O.CON.KMAF.HW.W.0016.000000T0000Z-100327T1800Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...PINE SPRINGS 705 PM MDT FRI MAR 26 2010 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MDT SATURDAY... STRONG WESTERLY WINDS WILL CONTINUE IN THE GUADALUPE MOUNTAINS THROUGH EARLY SATURDAY MORNING. SUSTAINED WIND SPEEDS NEAR 45 TO 55 MPH WITH GUSTS UP TO 75 MPH ARE EXPECTED. THESE WINDS WILL DIMINISH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. && $$ NMZ028-029-TXZ057-270215- /O.CON.KMAF.HW.W.0016.000000T0000Z-100327T0200Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY- VAN HORN AND HIGHWAY 54 CORRIDOR- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...TATUM...VAN HORN 805 PM CDT FRI MAR 26 2010 /705 PM MDT FRI MAR 26 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... STRONG WESTERLY WINDS ARE EXPECTED ACROSS THE VAN HORN AND HIGHWAY 54 CORRIDOR...EDDY COUNTY...AND NORTHERN LEA COUNTY. SUSTAINED WIND SPEEDS NEAR 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. THE WINDS WILL BEGIN TO DECREASE NEAR SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ033-034-TXZ045>048-050>053-058>063-067>070-075-080-270215- /O.CON.KMAF.WI.Y.0013.000000T0000Z-100327T0200Z/ CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN- SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-MARFA PLATEAU- INCLUDING THE CITIES OF...HOBBS...LOVINGTON...EUNICE...JAL... SEMINOLE...LAMESA...SNYDER...ANDREWS...STANTON...BIG SPRING... COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE...KERMIT... ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...MCCAMEY... RANKIN...BIG LAKE...FORT STOCKTON...MARFA 805 PM CDT FRI MAR 26 2010 /705 PM MDT FRI MAR 26 2010/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING... VERY WINDY CONDITIONS ARE EXPECTED TO CONTINUE INTO EARLY THIS EVENING ACROSS MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO. SOUTHERLY TO SOUTHWESTERLY SUSTAINED WIND SPEEDS OF 30 TO 40 MPH WITH GUSTS UP TO 50 MPH WILL BE POSSIBLE. THE WINDS WILL BEGIN TO DECREASE NEAR SUNSET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
671 WWUS74 KMAF 270932 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 432 AM CDT SAT MAR 27 2010 NMZ027-TXZ074-258-271745- /O.CON.KMAF.HW.W.0016.000000T0000Z-100327T1800Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS 432 AM CDT SAT MAR 27 2010 /332 AM MDT SAT MAR 27 2010/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM CDT /NOON MDT/ THIS AFTERNOON. STRONG WESTERLY WINDS ACROSS THE DAVIS MOUNTAINS...ESPECIALLY ABOVE 6000 FEET...WILL CONTINUE THROUGH MIDDAY TODAY. SUSTAINED WEST WINDS NEAR 35 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE EXPECTED. SIMILAR CONDITIONS ARE EXPECTED IN THE GUADALUPE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
684 WWUS74 KMAF 271753 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1253 PM CDT SAT MAR 27 2010 NMZ027-TXZ074-258-271900- /O.CAN.KMAF.HW.W.0016.000000T0000Z-100327T1800Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE...PINE SPRINGS 1253 PM CDT SAT MAR 27 2010 /1153 AM MDT SAT MAR 27 2010/ ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE HIGH WIND WARNING. STRONG MID LEVEL WINDS AT THE BASE OF AN UPPER LEVEL STORM SYSTEM WERE EXITING THE REGION. THEREFORE...STRONG WINDS ARE NO LONGER EXPECTED IN EITHER THE GUADALUPE OR DAVIS MOUNTAINS AND THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Mar 25, 1:30 PM MDT, 13 minutes earlier.
Area forecast discussion, Mar 25, 1:30 PM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
230 PM CDT THU MAR 25 2010
.DISCUSSION...
AN UPPER LEVEL TROUGH OVER THE WESTERN U.S. WILL MOVE EAST
INCREASING MID LEVEL WESTERLY FLOW ON FRIDAY. THE PATTERN WILL
ALSO AMPLIFY AS THE TROUGH MOVES EAST WITH A CLOSED LOW DEVELOPING
AS THE TROUGH MOVES ACROSS THE ROCKIES AND INTO THE PLAINS. THIS
WILL CAUSE HIGH WINDS IN THE GUADALUPE MOUNTAINS FRIDAY AFTERNOON
WHICH WILL CONTINUE INTO SATURDAY AFTERNOON. THERE IS UNCERTAINTY
IN HOW FAR EAST AND SOUTH THE STRONG WINDS WILL OCCUR SO DECIDED
TO UPGRADE TO A HIGH WIND WARNING IN THE GUADALUPES AND LEFT THE
WATCH IN THE DAVIS MOUNTAINS AS IS FOR NOW. THERE COULD BE STRONG
WINDS IN CULBERSON COUNTY AND WESTERN EDDY COUNTY...AND EVEN IF
NOT HIGH WIND CRITERIA THESE AREAS MAY NEED TO BE INCLUDED IN AN
ADVISORY TONIGHT. THE RAW MODEL OUTPUT DIFFERS FROM THE MOS
GUIDANCE WITH RESPECT TO WIND SPEEDS FRIDAY NIGHT AND SATURDAY IN
THE GUADALUPE MOUNTAINS. THE HIGH WIND WARNING WAS ISSUED BASED
OFF THE RAW OUTPUT WHICH SHOWS STRONG MID LEVEL WINDS AND
SUBSIDENCE ACROSS THE GDP MOUNTAINS FRIDAY AFTERNOON INTO SATURDAY
MORNING WITH A STEEP DROP IN WINDS SATURDAY AFTERNOON. THE MOS
GUIDANCE SHOWS TWO MAXIMA...ONE FRIDAY AFTERNOON AND ANOTHER
SATURDAY AFTERNOON WHICH DOES NOT SEEM CORRECT WITH THE UPPER LOW
MOVING OFF TO THE EAST DURING THAT TIME PERIOD.
A COLD FRONT ON SATURDAY WILL DROP TEMPERATURES SOME BUT THERE
WILL BE NO PRECIP WITH ALL MOISTURE WELL REMOVED FROM THE AREA.
COLD AIR ADVECTION CONTINUES ON SUNDAY WHICH WILL SEE THE COLDEST
TEMPS OF THE FORECAST PERIOD. THE REMAINDER OF THE FORECAST PERIOD
WILL BE DOMINATED BY UPPER LEVEL RIDGING AND ABOVE NORMAL
TEMPERATURES. IN FACT AREAS ALONG THE RIO GRANDE MAY SEE THEIR
FIRST TRIPLE DIGIT READINGS OF THE YEAR.
HENNIG
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO SOUTHEAST NEW MEXICO
AND MUCH OF WEST TEXAS FRIDAY. SURFACE LOW PRESSURE WILL DEEPEN
ACROSS EASTERN NEW MEXICO AND THE WESTERN PANHANDLE/SOUTH PLAINS
FRIDAY AFTERNOON IN ADVANCE OF AN UPPER LEVEL STORM SYSTEM THAT WILL
BE APPROACHING THE ROCKY MOUNTAINS. A TIGHTENING PRESSURE GRADIENT
ALONG THE ASSOCIATED SURFACE TROUGH COMBINED WITH STRONGER MID LEVEL
WINDS SPREADING ACROSS THE REGION WILL BRING WINDY CONDITIONS TO
MUCH OF THE SOUTHEAST NEW MEXICO PLAINS...GUADALUPE AND DAVIS
MOUNTAINS...VAN HORN CORRIDOR/MARFA PLATEAU...THE BIG BEND
REGION...MUCH OF THE TRANS PECOS...AND THE WESTERN PERMIAN BASIN.
SOUTHWESTERLY 20 FOOT WINDS OF 20-25 MPH...WITH GUSTS NEARING 35 MPH
WILL BE COMMON ACROSS THESE LOCATIONS. WINDS WILL BE STRONGER ACROSS
THE GUADALUPE AND DELAWARE MOUNTAINS FRIDAY. TEMPERATURES WILL BE
QUITE WARM UNDERNEATH THE SURFACE TROUGH AXIS FRIDAY AFTERNOON...
WITH TEMPERATURES WARMING WELL INTO THE 80S TO NEAR 90 ACROSS MUCH
OF THE ABOVE MENTIONED LOCATIONS. VERY DRY AIR/SURFACE DEWPOINTS IN
THE SINGLE DIGITS AND TEENS WILL ALSO SPREAD ACROSS THESE
LOCATIONS...ALLOWING RH TO PLUMMET INTO THE SINGLE DIGITS. THE
COMBINATION OF THESE ELEMENTS AND ASSOCIATED HIGH FIRE DANGER
WARRANT THE ISSUANCE OF A RED FLAG WARNING ACROSS LOCATIONS
GENERALLY WEST OF A LAMESA...MIDLAND...FORT STOCKTON...MARATHON LINE
FRIDAY AFTERNOON AND EVENING. IT SHOULD BE NOTED CONDITIONS WILL BE
MOST CRITICAL ACROSS THE GUADALUPE/DELAWARE MOUNTAINS AND THE PLAINS
OF EDDY COUNTY...WHERE WINDS WILL BE STRONGEST. THE SPC DAY 2
EXTREMELY CRITICAL FIRE WEATHER OUTLOOK ACROSS THESE LOCATIONS LOOKS
GOOD.
A COLD FRONT WILL PUSH ACROSS THE REGION SATURDAY...SHIFTING WINDS
TO THE NORTHWEST. THE WARMEST TEMPERATURES/DRIEST AIR LOOKS TO BE
SITUATED MAINLY ACROSS SOUTHWEST TEXAS SATURDAY. COOLER AIR AND
SLIGHTLY HIGHER DEWPOINTS MAY KEEP RH ABOVE 15 PCT ACROSS PORTIONS
OF FAR SOUTHEAST NEW MEXICO AND THE NORTHERN PERMIAN BASIN...
DEPENDENT ON THE TIMING/SPEED OF THE COLD FRONT. WIND SPEEDS WILL
APPROACH OR EXCEED 20 MPH AT THE 20 FOOT LEVEL ACROSS MUCH OF THE
REGION. GIVEN THE UNCERTAINTY...WE WILL KEEP THE FIRE WEATHER WATCH
INTACT ACROSS THE ENTIRE REGION SATURDAY.
21
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 38 82 51 72 / 0 0 0 10
CARLSBAD NM 33 83 48 69 / 0 0 0 10
DRYDEN TX 42 85 55 82 / 0 0 0 0
FORT STOCKTON TX 45 89 50 75 / 0 0 0 0
GUADALUPE PASS TX 44 74 42 62 / 0 0 0 0
HOBBS NM 36 81 44 68 / 0 0 0 10
MARFA TX 23 78 34 67 / 0 0 0 0
MIDLAND INTL AIRPORT TX 37 83 45 75 / 0 0 0 10
ODESSA TX 40 82 48 74 / 0 0 0 10
WINK TX 36 89 43 77 / 0 0 0 10
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 11 AM TO 10 PM MDT FRIDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM NOON FRIDAY TO NOON MDT SATURDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY COUNTY.
TX...RED FLAG WARNING FROM NOON CDT /11 AM MDT/ TO 11 PM CDT /10 PM
MDT/ FRIDAY FOR THE FOLLOWING ZONES... ANDREWS...BIG BEND
AREA...CRANE...DAVIS/APACHE MOUNTAINS AREA...DAWSON...
ECTOR...GAINES...GUADALUPE MOUNTAINS...LOVING...MARFA
PLATEAU...MARTIN...MIDLAND...PECOS...PRESIDIO VALLEY...
REEVES COUNTY AND UPPER TRANS PECOS...UPTON...VAN HORN AND
HIGHWAY 54 CORRIDOR...WARD...WINKLER.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES... ANDREWS...BIG BEND
AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING FROM NOON FRIDAY TO NOON MDT SATURDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS.
HIGH WIND WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON
FOR THE FOLLOWING ZONES... DAVIS/APACHE MOUNTAINS AREA.
&&
21/10Hazardous weather outlook, Mar 25, 1:26 PM MDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 226 PM CDT THU MAR 25 2010 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-261930- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 226 PM CDT THU MAR 25 2010 /126 PM MDT THU MAR 25 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WINDY AND VERY DRY CONDITIONS ARE EXPECTED ACROSS SOUTHEAST NEW MEXICO AND MUCH OF WEST AND SOUTHWEST TEXAS FRIDAY AFTERNOON AND EVENING. THE COMBINATION OF THE WARM AND WINDY CONDITIONS...VERY LOW RELATIVE HUMIDITY...AND HIGH FIRE DANGER WILL RESULT IN CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD ACROSS AREAS GENERALLY WEST OF A LAMESA...MIDLAND...FORT STOCKTON LINE FRIDAY AFTERNOON AND EVENING. A RED FLAG WARNING IS IN EFFECT FOR ALL BUT THE WESTERN LOW ROLLING PLAINS...EASTERN PERMIAN BASIN...AND TERRELL COUNTY FRIDAY AFTERNOON AND EVENING. WINDY AND DRY CONDITIONS ARE ALSO EXPECTED AGAIN ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO SATURDAY AFTERNOON AND EARLY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL AREAS SATURDAY. STRONG WINDS ARE LIKELY ACROSS THE GUADALUPE MOUNTAINS FRIDAY AFTERNOON THROUGH SATURDAY MORNING. A HIGH WIND WARNING HAS BEEN ISSUED FOR THE GUADALUPE MOUNTAINS DURING THIS TIME FRAME. STRONG WINDS ARE POSSIBLE ACROSS THE DAVIS MOUNTAINS FRIDAY AFTERNOON THROUGH SATURDAY MORNING...WHERE A HIGH WIND WATCH REMAINS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 2:30 AM MDT | High Wind Watch | MAF | Eddy | 25 hr |
| Mar 25, 4:40 AM MDT | Fire Weather Watch | MAF | 47 hr | |
| Mar 25, 2:06 PM MDT | Red Flag Warning | MAF | 34 hr |
Nearby
High Wind Warnings in New Mexico, 2010High Wind Warnings in Texas, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.